# SDR DXTA2025042503199

- Difficulty date: April 24, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N267QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6213
- Aircraft time: 155 hours, 87 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring Strut
- Part number: 601R386493
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PROPERLY CLOSE MAIN CABIN DOOR. LEVER COMES DOWN AND ALL GREEN STRIPES LINE UP, BUT UNABLE TO PULL PLUNGER. IT PULLS ABOUT HALFWAY AND SPRINGS BACK REMAINING "RED" (NO GREEN) AND DAYLIGHT OBSERVED THROUGH CIRCLE WINDOW. ALSO HAD PAX DOOR OUT HNDL AMBER CAS ILLUMINATE AT THIS TIME. OPENED AND CLOSED DOOR MULTIPLE TIMES WITH SAME RESULT.   UPON ARRIVAL AT THE AIRCRAFT, MET WITH THE CREW BEFORE THEIR DEPARTURE. THEY PROVIDED A DETAILED ACCOUNT OF THE DOOR FAULT THEY EXPERIENCED. TO INVESTIGATE, I OPERATED THE DOOR MULTIPLE TIMES ALONGSIDE THE CREW BUT WAS UNABLE TO REPLICATE THE ISSUE DURING OUR TESTS. AFTER NOTIFYING THE MAINTENANCE CONTROL CENTER (MCC) ABOUT OUR FINDINGS AND CONSIDERING THE DOOR'S REPAIR HISTORY, IT WAS DECIDED TO KEEP THE AIRCRAFT GROUNDED. WE MOVED THE AIRCRAFT TO THE HANGAR FOR A DETAILED INSPECTION OF THE DOOR AND TO PERFORM THE NECESSARY TROUBLESHOOTING. TECHNICIANS MANAGED TO REPLICATE THE FAULT. THEY REMOVED THE TWO FORWARD ACCESS PANELS FROM THE MED (LABELED AND BAGGED NEXT TO THE AIRCRAFT ON A CART) AND CONDUCTED AN INSPECTION OF THE INNER MECHANISMS. DURING THIS INSPECTION, THEY DISCOVERED THAT ITEM 47 ROD WAS NOT SECURE AND HAD A WEAKENED SPRING. AFTER REMOVING THIS ROD, THE OUTER DOOR HANDLE BECAME SIGNIFICANTLY EASIER TO OPERATE, AND THE DOOR FUNCTIONED PROPERLY AFTER SEVERAL OPENINGS AND CLOSINGS. RELEVANT REFERENCES INCLUDE CL650 AMM AMM 52-11-00, 52-11-07, 52-11-10, AND CL650 IPC 52-11-15. BASED ON THIS FINDING, THE TECHNICIANS RESEARCHED THE TECHNICAL DATA AND PROVIDED THE MCC/SITE REPRESENTATIVE WITH THE PART NUMBERS NEEDED FOR REPLACEMENT. ITEM 70 IS THE ROD THAT WAS FOUND UNSECURED DURING THE INSPECTION, AND THE SITE REPRESENTATIVE WAS INFORMED ABOUT THIS. THE ROD, LOCK WASHERS, AND COTTER PINS WILL NEED TO BE REPLACED ONCE THEY ARE DELIVERED, ACCORDING TO REFERENCES CL650 AMM AMM 52-11-00, 52-11-07, 52-11-10, AND CL650 IPC 52-11-15. MULTIPLE TECHNICIANS REMOVED THE OLD ROD ASSEMBLY, SPRING, AND FLAP DOOR (PN 601R38649-3 NSN) DUE TO THE CABIN DOOR HANDLE SHOWING AN AMBER CAUTION ALERT, WHICH PREVENTED THE PROPER CLOSURE OF THE MAIN CABIN DOOR. THEY THEN INSTALLED A NEW ROD ASSEMBLY, SPRING, AND FLAP DOOR (PN 601R38649-3 NSN), SUPPLIED BY THE CUSTOMER, ALSO REFERENCING CL650 AMM AMM 52-11-00, 52-11-07, 52-11-10, AND CL650 IPC 52-11-15. DURING THE OPERATIONAL CHECK, TECHNICIANS HAD TO MAKE ADJUSTMENTS DUE TO LIMITED ACCESS, WHICH TOOK ADDITIONAL TIME. THE OPERATIONAL CHECK WAS SUCCESSFUL, AND THE TECHNICIANS CLOSED THE ACCESS PANELS BACK TO FLIGHT CONFIGURATION. TECHNICIANS ALSO INSTALLED 2 NEW CUSTOMER-SUPPLIED COTTER PINS MS24665-153 AND WERE CLEARED TO INSTALL THE NEW PRESSURE VALVE DOOR SPRING ROD PROVIDED BY THE CUSTOMER. THE INSTALLATION OF THE SPRING ROD WAS INSPECTED BY RII - DENNIS ROSS, IN ACCORDANCE WITH CL-650 AMM 52-11-04. ROSS ALSO VERIFIED THE ADJUSTMENT OF THE PRESSURE VALVE DOOR AND SPRING ROD PER CL-650 AMM 52-11-00. FINALLY, DENNIS ROSS CONDUCTED AN OPERATIONAL CHECK AND CONFIRMED THAT THERE WERE NO ERROR MESSAGES RELATED TO THE MAIN ENTRY DOOR, ACCORDING TO CL-650 AMM 52-11-00. THE OPERATIONAL CHECK WAS SUCCESSFUL, AND THE INNER T-HANDLE OPERATED NORMALLY, WITH ALL MESSAGES INDICATING CORRECT HANDLE POSITION.  ORIGINAL SUBMISSION DATE: 4-25-2025
